ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Annular Bounds for the Zeros of a Polynomial.

Journal: International Journal of Engineering Sciences & Research Technology (IJESRT) (Vol.3, No. 3)

Publication Date:

Authors : ;

Page : 1527-1530

Keywords : Bound; Polynomial; Zero.;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper we find annular bounds for the zeros of a polynomial . Mathematics Subject Classification: 30 C 10, 30 C 15

Last modified: 2014-05-26 18:34:49